Go to content
UR Home

Browse by Institutions of the University

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Jump to: 2021 | 2020 | 2019 | 2018 | 2017 | 2016 | 2015 | 2014 | 2013 | 2011 | 2009 | 2008
Number of items at this level: 28.


Heiß, Daniel (2021) Equivariant homotopy theory in the presence of bornologies. PhD, Universität Regensburg.


Bunke, Ulrich, Engel, Alexander, Kasprowski, Daniel and Winges, Christoph (2020) Injectivity results for coarse homology theories. Proceedings of the London Mathematical Society 121 (6), pp. 1619-1684. Fulltext not available.

Raptis, George and Steimle, Wolfgang (2020) Topological manifold bundles and the $A$-theory assembly map. Proceedings of the American Mathematical Society 148 (9), pp. 3787-3799. Fulltext not available.


Nguyen, Hoang Kim (2019) Theorems in Higher Category Theory and Applications. PhD, Universität Regensburg.

Raptis, George and Steimle, Wolfgang (2019) A cobordism model for Waldhausen K‐theory. Journal of the London Mathematical Society 99 (2), pp. 516-534. Fulltext not available.

Bunke, Ulrich, Engel, Alexander, Kasprowski, Daniel and Winges, Christoph (2019) Coarse homology theories and finite decomposition complexity. Algebraic & Geometric Topology 19 (6), pp. 3033-3074. Fulltext not available.

Land, and Tamme, (2019) On the <em>K</em>-theory of pullbacks. Annals of Mathematics 190 (3), p. 877. Fulltext not available.

Bunke, Ulrich and Nikolaus, Thomas (2019) Twisted differential cohomology. Algebraic & Geometric Topology 19 (4), pp. 1631-1710. Fulltext not available.


Schrade, Christoph (2018) Adams Operations in Differential Algebraic K-theory. PhD, Universität Regensburg.

Raptis, George and Salvatore, P. (2018) A Remark on Configuration Spaces of Two Points. Proceedings of the Edinburgh Mathematical Society 61, pp. 599-605.

Bunke, Ulrich (2018) A regulator for smooth manifolds and an index theorem. Journal of Noncommutative Geometry 12 (4), pp. 1293-1340. Fulltext not available.

Raptis, G. and Rosický, J. (2018) Small presentations of model categories and Vopěnka’s principle. Homology, Homotopy and Applications 20 (1), pp. 303-328. Fulltext not available.


Barnes, Gwendolyn E., Schenkel, Alexander and Szabo, Richard J. (2017) Mapping spaces and automorphism groups of toric noncommutative spaces. Letters in Mathematical Physics 107 (9), pp. 1591-1628. Fulltext not available.

Dappiaggi, Claudio, Murro, Simone and Schenkel, Alexander (2017) Non-existence of natural states for Abelian Chern–Simons theory. Journal of Geometry and Physics 116, pp. 119-123. Fulltext not available.

Bunke, Ulrich (2017) On the topological contents of η–invariants. Geometry & Topology 21 (3), pp. 1285-1385. Fulltext not available.

Raptis, George and Steimle, Wolfgang (2017) Parametrized cobordism categories and the Dwyer-Weiss-Williams index theorem. Journal of Topology 10 (3), pp. 700-719. Fulltext not available.


Bunke, Ulrich, Nikolaus, Thomas and Völkl, Michael (2016) Differential cohomology theories as sheaves of spectra. Journal of Homotopy and Related Structures 11 (1), pp. 1-66. Fulltext not available.


Völkl, Michael (2015) Universal geometrizations and the intrinsic eta-invariant. PhD, Universität Regensburg.

Ruderer, Martin (2015) Fourier-Mukai Transforms from T-Duality. PhD, Universität Regensburg.

Diana, Francesca (2015) Aspects of uniformly finite homology. PhD, Universität Regensburg.


Nikolaus, Thomas (2014) Algebraic K-Theory of ∞-Operads. Journal of k-theory 14, pp. 614-641.

Basic, M. and Nikolaus, Thomas (2014) Dendroidal sets as models for connective spectra. Journal of k-theory 14, pp. 387-421.


Bunke, Ulrich and Schick, T. (2013) Differential orbifold K-theory. Journal of Noncommutative Geometry 7, pp. 1027-1104.


Bunke, Ulrich, Nonnenmacher, Stephane and Schubert, Roman (2011) Arbeitsgemeinschaft: Quantum Ergodicity. Oberwolfach Reports 8 (4), pp. 2781-2835.

Banagl, Markus, Bunke, Ulrich and Weinberger, Shmuel (2011) Stratified Spaces: Joining Analysis, Topology and Geometry. Oberwolfach Reports 8 (4), pp. 3217-3286.


Schneider, Ansgar (2009) Equivariant T-duality of locally compact abelian groups. Preprintreihe der Fakultät Mathematik 14/2009, Working Paper, Regensburg. (Submitted)

Spitzweck, Markus (2009) Periodizable motivic ring spectra. Preprintreihe der Fakultät Mathematik 15/2009, Working Paper, Regensburg.


Spitzweck, Markus (2008) Relations between slices and quotients of the algebraic cobordism spectrum. Preprintreihe der Fakultät Mathematik 36/2008, Working Paper, Regensburg.

This list was generated on Mon Oct 25 11:57:47 2021 CEST.
  1. Homepage UR

University Library

Publication Server


Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons